Next Article in Journal
Network Community Detection on Metric Space
Next Article in Special Issue
Gradient-Based Iterative Identification for Wiener Nonlinear Dynamic Systems with Moving Average Noises
Previous Article in Journal / Special Issue
Fifth-Order Iterative Method for Solving Multiple Roots of the Highest Multiplicity of Nonlinear Equation

Order Reprints

Journal: Algorithms, 2015
Volume: 8
Number: 669

Article: Expanding the Applicability of a Third Order Newton-Type Method Free of Bilinear Operators
Authors: by , , and

MDPI provides reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Shipment Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop